# SDR DALA2015112107153

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1280 STR 11R-14R, FRAME GOUGED IN 2 PLACES.  BLENDED 2 EA GOUGES ON FRAME BS 1280/STR 11R-14R IAW SRM 53-00-07, FIG 101, DETAIL II.  MECHANICAL MEASUREMENTS OF BLENDED AREAS, AT FRAME BS 1280, STR 14R, NR 1: L=1.55" X W=0.4" X D=.023"; BELOW STR 11R, NR 2: L=1.0" X W=0.25" X D=.005", DEPTH GAUGE 08-746, CAL DUE: 01-22-16. ORIGINAL THICKNESS .071" IAW SRM 53-60-07, FIG 1 AND DWG BAC 1517-2159.  MATERIAL LOSS IS OUT OF LIMITS IAW SRM 53-00-07, ALLOWABLE DAMAGE 1, FIG 101.  NO FASTENERS REMOVED AT REWORKED AREAS. NO CRACKS NOTED AT BLENDED AREAS IAW NDTM PT 6, 51-00-19.  PERFORMED DVI, ENSURED NO FURTHER DAMAGE AT UNDERLYING STRUCTURE. APPLIED ALODINE AND 2 COATS BMS10.11, TYPE 1 PRIMER.  COMPLIED WITH PRI 541033-14, REV 0, ER/A 541033-14, REV ORIG FOR PERMANENT REPAIR.
